Please use this identifier to cite or link to this item: doi:10.22028/D291-44121
Title: A Deterministic PTAS for the Commutative Rank of Matrix Spaces
Author(s): Bläser, Markus
Jindal, Gorav
Pandey, Anurag
Language: English
Title: Theory of computing
Volume: 14
Issue: 3
Pages: 1-21
Publisher/Platform: [Verlag nicht ermittelbar]
Year of Publication: 2018
Free key words: approximation algorithm
algebraic complexity
commutative rank
matrix spaces
PTAS
Wong sequences
DDC notations: 004 Computer science, internet
Publikation type: Journal Article
DOI of the first publication: 10.4086/toc.2018.v014a003
URL of the first publication: https://theoryofcomputing.org/articles/v014a003/
Link to this record: urn:nbn:de:bsz:291--ds-441218
hdl:20.500.11880/39481
http://dx.doi.org/10.22028/D291-44121
ISSN: 1557-2862
Date of registration: 24-Jan-2025
Faculty: MI - Fakultät für Mathematik und Informatik
Department: MI - Informatik
Professorship: MI - Prof. Dr. Markus Bläser
Collections:SciDok - Der Wissenschaftsserver der Universität des Saarlandes

Files for this record:
File Description SizeFormat 
v014a003.pdf272 kBAdobe PDFView/Open


This item is licensed under a Creative Commons License Creative Commons